Regularity of weak solutions of the compressible Navier-Stokes equations

Hi Jun Choe, Bum Ja Jin

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

In this paper, we assume a density with integrability on the space L (0, T; Lq0) for some q0 and T > 0. Under the assumption on the density, we obtain a regularity result for the weak solutions to the compressible Navier-Stokes equations. That is, the supremum of the density is finite and the infimum of the density is positive in the domain T3 × X (0, T). Moreover, Moser type iteration scheme is developed for L norm estimate for the velocity.

Original languageEnglish
Pages (from-to)1031-1050
Number of pages20
JournalJournal of the Korean Mathematical Society
Volume40
Issue number6
DOIs
Publication statusPublished - 2003 Jan 1

Fingerprint

Compressible Navier-Stokes Equations
Weak Solution
Regularity
Iteration Scheme
L-space
Supremum
Integrability
Norm
Estimate

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{aee9b1dcbcb54564a3a54057ce208f8a,
title = "Regularity of weak solutions of the compressible Navier-Stokes equations",
abstract = "In this paper, we assume a density with integrability on the space L ∞(0, T; Lq0) for some q0 and T > 0. Under the assumption on the density, we obtain a regularity result for the weak solutions to the compressible Navier-Stokes equations. That is, the supremum of the density is finite and the infimum of the density is positive in the domain T3 × X (0, T). Moreover, Moser type iteration scheme is developed for L∞ norm estimate for the velocity.",
author = "Choe, {Hi Jun} and Jin, {Bum Ja}",
year = "2003",
month = "1",
day = "1",
doi = "10.4134/JKMS.2003.40.6.1031",
language = "English",
volume = "40",
pages = "1031--1050",
journal = "Journal of the Korean Mathematical Society",
issn = "0304-9914",
publisher = "Korean Mathematical Society",
number = "6",

}

Regularity of weak solutions of the compressible Navier-Stokes equations. / Choe, Hi Jun; Jin, Bum Ja.

In: Journal of the Korean Mathematical Society, Vol. 40, No. 6, 01.01.2003, p. 1031-1050.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Regularity of weak solutions of the compressible Navier-Stokes equations

AU - Choe, Hi Jun

AU - Jin, Bum Ja

PY - 2003/1/1

Y1 - 2003/1/1

N2 - In this paper, we assume a density with integrability on the space L ∞(0, T; Lq0) for some q0 and T > 0. Under the assumption on the density, we obtain a regularity result for the weak solutions to the compressible Navier-Stokes equations. That is, the supremum of the density is finite and the infimum of the density is positive in the domain T3 × X (0, T). Moreover, Moser type iteration scheme is developed for L∞ norm estimate for the velocity.

AB - In this paper, we assume a density with integrability on the space L ∞(0, T; Lq0) for some q0 and T > 0. Under the assumption on the density, we obtain a regularity result for the weak solutions to the compressible Navier-Stokes equations. That is, the supremum of the density is finite and the infimum of the density is positive in the domain T3 × X (0, T). Moreover, Moser type iteration scheme is developed for L∞ norm estimate for the velocity.

UR - http://www.scopus.com/inward/record.url?scp=18344382193&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18344382193&partnerID=8YFLogxK

U2 - 10.4134/JKMS.2003.40.6.1031

DO - 10.4134/JKMS.2003.40.6.1031

M3 - Article

VL - 40

SP - 1031

EP - 1050

JO - Journal of the Korean Mathematical Society

JF - Journal of the Korean Mathematical Society

SN - 0304-9914

IS - 6

ER -